# SDR RAIA951046

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Eng
- Part time: 6,267 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STL - FLT 7094 - LEFT BETA LIGHT CAME ON.  MAINTENANCE REMOVED AND REPLACED LEFT BETA SWITCH.  GROUND RUNS, OPS CHECK GOOD.  (M)
